Characterization for relations on some summability methods.
Portugaliae mathematica, Tome 56 (1999) no. 3, pp. 273-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1999__56_3_48412,
author = {Sulaiman, W.T.},
title = {Characterization for relations on some summability methods.},
journal = {Portugaliae mathematica},
pages = {273--280},
year = {1999},
volume = {56},
number = {3},
zbl = {0937.40005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1999__56_3_48412/}
}
Sulaiman, W.T. Characterization for relations on some summability methods.. Portugaliae mathematica, Tome 56 (1999) no. 3, pp. 273-280. http://geodesic.mathdoc.fr/item/PORMA_1999__56_3_48412/